Topics Sensation
  Topics Sensation

Sensation

Find latest answers to Sensation questions, Sensation articles, Sensation news and clinic/doctors who deal with Sensation.

I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.

Hi, Tablet Vertin is used for relief of vertigo due to several reasons, but it is to be known why is this vertigo occurring. For that reason MRI and other tests needs to be done. The possible causes could be some problem in the brain or ear. If there is chronic disease in the ear, the internal ear is effected and there will be vertigo. The duration of vertigo will depend on the cause. To prevent worsening of symptoms during episodes of vertigo, try the following: - Keep still, sit or lie dow ...

Read Complete Answer



Hi, I am really stressed and don't want to self diagnos and go crazy, but I have had this (pimple, ulcer, follicule infection or chancre on the side of the shaft of my penis. I don't know which one it is. I don't have medical but I am signing up on Tuesday for state medical..... The story is it appear maybe a week after a day and a half masterbation marathon I am embarrassed to say I had. It started as just a burning sensation on the side like I ripped the skin which I have done before. So I just didnt touch it. That was on a Sunday then Monday Xmas I tried to have sex with my lady and I couldn't cause of the pain and burning sensation on the skin. We started and stopped. 3 days after that in the same burning area 1 pimple formed with maybe 2 smaller ones. Very small ones... I I tried to masterbate again and it seemed as if it irritated the area and another one grew. They got to an ok size and where kind of painful. Then they grew and seemed to bust and started to go down. They look some like a chancre or a lesion when it was going down. They itch a little bit I guess that's from healing but I am freaked out. I had unprotected sex with another woman maybe a month before the night I began the marathon. I have pics please help.

Hi, You might either be having STD or you might have ripped of your skin ,which might have also caused an ulcer. 1. Are you having any pain during micturition ? 2. Are you having any burning sensation during micturition ? 3. Are the ulceration rigid ? 4. Are there any glands on penile area ? 5. Any kind of secretion from ulcer or any kind of discharge ? If it is an STD then it can only be diagnosed by a scraping or specimen of discharge Please kindly describe the kind of ulcer(whether it is ...

Read Complete Answer


I am a 24 year old female from Bangalore. Me and my partner have been trying to have intercourse for the past 6 months. But I always feel intense pain and we have to withdraw. At first, it was impossible to even insert a finger inside my vagina. But now that’s possible, but I feel a burning sensation everytime my partner inserts his finger. So we have not been able to proceed. Please advise on what can be done and a doctor I can meet in Bangalore.

Hi, Women take time to get aroused and the pain is more on inserting a finger in vagina intially, because your vagina is dry (because of lack lubrication beacause of lack of secreations). You should take time to involve in fore play first,so that you get a little wet or aroused before you can actually involve in sex. You can also use a lubricated condom which might help you on having sex intially. Most females feel pain because of inflamation,infection of genital or urinarytract(which is very ...

Read Complete Answer





in jan end there was unprotected sex on 03 april i felt burning sensation on my penis ,on 04 april i was diagnosed for uti by surgeon as there was 1-2 pus cell in my urine and prescribed with antibiotic for a week. it did not give me relief i refered to a urologist and told him everything, he has diagnosed me for prostattitus after physical examination and my semen culture showed no growth,but pus cells 4-6hpf the urologist said there is no STI . he has prescribed me the foll doxy 100mg twice daily for 15 days lenoflox 500 once daily for 4 weeks t.alfoo 10mg one daily for 3 months it has been 15 days since i am having the med but the burning sensation comes often on the right bottom of the head of my penis with no other symptom .what can be the possible reason there is no discharge/rashes on my genitals only this burning sensation pl tell me if i need to show to some other urologist or is it that i have an std which the urologist could not diagnose if so then whom should i consult and what all test of std should i conduct .the urologist has said that i do not require any STD test as i have simple prostatits but the fear of std is troubling me or do i need to consult a pshycatrist pl help

Hi, The medicines you are having are fine and have to be taken for 15 more days and you may feel further better. I might have liked to give some other medicines,but then the doctor might have noticed something on your examination to give you this medicine. You can get tested for hiv for safety sake and your concern. Is there any smell in urine ? prostatitis is difficult to comment without examining you.But it may be possible that you are having acute bacterial prostatitis and treatment for acut ...

Read Complete Answer



I have inflammatory mouth, when in eat spicy food, my upper part of mouth associated with gums of teeth get burning sensation. For which doctor has precribed Topla-D tablet. Is it the correct one?

Hi, I would like to know more details. Since when are you having this?? does burning sensation comes only while eating spicy foods? Do you have any adverse habits related to gutkha usage etc? Did you notice any recent change in any of the oral products you use like toothpaste, mouthwash etc Or any change in kitchen spices? For inflammatory mouth ( as per your description), it could be mucosal disease ( like Oral Lichen Planus), or any allergic reaction to any of the products you use. Topla-D is ...

Read Complete Answer


Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  1082 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1430 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  838 Doc Points

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India
  •  242 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Sucharita Pal Chowdhury

  • Family Medicine
  •  Kolkata, India
  •  531 Doc Points

Dr. shyamala R.KOPP

  • General Physician
  •  Gokak, India
  •  175 Doc Points

Dr. Gnanaraj Jesudian

  • Urologist
  •  Coimbatore, India
  •  306 Doc Points

Dr. Amaranath Mruthyunjaya

  • Family Medicine
  •  Bangalore, India
  •  107 Doc Points

Dr. Sandesh Gupta

  • Dermatologist
  •  New Delhi, India
  •  213 Doc Points